MAUDE Adverse Event Report: Medacta International SA Mpact Acetabular System; Flat PE HC liner Ø40/F

Medacta International SA Mpact Acetabular System; Flat PE HC liner Ø40/F
Model Number 01.32.4048HCT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The initial canal finder and subsequent broaches exited through the posterior femoral cortex.No bone fracture was reported.The femur was subsequently re-broached and prophylactic cables were applied to reduce the risk of postoperative fracture.At the end of the primary procedure, the hip was considered stable by the surgeon.However, a postoperative dislocation of the femoral head from the cup/liner construct occurred in the recovery area on the same day.The patient subsequently underwent revision surgery due to pain associated with the dislocation.During revision, the d 40/f flat pe hc liner was replaced with a d 40/f 10° face-changing pe hc liner.The revision procedure was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 21 august 2026: 01.32.4048hct flat pe hc liner d 40/f (k122641) lot 2601047: (b)(6) items manufactured and released on 26-feb-2026.Expiration date: 02-feb-2031.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.01.29.213 mectacer head biolox delta dia.40 12/14-m (k112115) lot 2611014: (b)(6) items manufactured and released on 18-may-2026.Expiration date: 23-apr-2031.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available, no definitive root cause can be established.The recurrent dislocation may have been related to case-specific clinical factors affecting joint stability, such as inadequate soft-tissue tension or component orientation; however, these factors cannot be confirmed from the available documentation and radiographic evidence.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potentially related manufacturing issue.

Brand Name
Mpact Acetabular System
Common Device Name
Flat PE HC liner Ø40/F
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50474961
Report Number3005180920-2026-00897
Device Sequence Number10112864
Product Code LZO
UDI-Device Identifier07630030812262
UDI-Public07630030812262
Combination Product (Y/N)N
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.4048HCT
Device Lot Number2601047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale